# SDR QXEA200700628

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,087 hours, 15,326 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2359: A/F SELECT WOULD NOT ILLUMINATE ON ED.  ILLUMINATED ON PUSH ON/OFF SWITCH.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE SELECTED A/F 3 TIMES.  TEST PASSED.  GROUND RAN BOTH ENGINES.  TESTED A/F AND FOUND NO DEFECTS.  MESSAGE ON ED DISPLAYED.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
